# SDR IXXA080029O

- Difficulty date: October 29, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 89,254 hours, 38,245 cycles
- Engine: Ge CFM562C
- Engine time: 40,894 hours, 18,951 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Part time: 40,894 hours, 18,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT 37,000 FT DURING THROTTLE REDUCTION NUMBER THREE ENGINE FLAMED OUT.  THE CREW PERFORMED INFLIGHT START AT 22,000 FT, RESTART NORMAL.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED CFM FAULT 51, TROUBLESHOT TREE, CLEANED WEEP HOLE ON CDP TUBE, CHECKED CHIP DETECTOR, SPECIFIC GRAVITY .82, FLIGHT IDLE 74 N2-FF 6000PPH AT 75 PERCENT N1.  EGT 683, FUEL PRESSURE 31PSI PUMP OFF.  OPERATIONAL CHECK GOOD IAW CFM MAINTENANCE MANUAL 71-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.
